# SDR TSAA0129152

- Difficulty date: November 13, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N827AL
- Make and model: Boeing 737209
- Aircraft serial: 23913
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A06EE0260T
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 62, HNL-OGG, THE HYDRAULIC ANNUNCIATOR CAME ON AFTER TAKEOFF.  BOTH 'A' SYSTEM HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED.  THE 'A' SYSTEM QUANTITY READ '0'.  DECLARED EMERGENCY AND RETURNED TO HNL FOR AN UNEVENTFUL LANDING.  REPLACED THE RIGHT LANDING GEAR ACTUATOR RETURN LINE IAW MM 32-32-11.  LEAK CHECK OK.  (M)
